# SDR USAA2009060191367

- Difficulty date: May 6, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 69,436 hours, 43,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479574
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - NR 6201100 - CORROSION ON WEB UPPER FLANGE BETWEEN BS767 TO BS793.5 ABOVE S25R. REPLACED WEB BETWEEN BS767 TO BS793.5 ABOVE S25R IAW B737 SRM 51-10-02.
